# SDR 96FDEA00654

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1130-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PLATES CORRODED.  REPAIR TO LT SKIN ASSY STA 1130 - STA 1183, STR 14 - STR 20L.  REPETITIVE ULTRASONIC INSPECTION.  SKIN REMOVED AND REPLACED PER EA 7-5330-22692, DATE 11-16-94.
